Jumping pairs of Steiner bundles



Downloads per month over past year

Arrondo Esteban, Enrique and Marchesi, Simone (2015) Jumping pairs of Steiner bundles. Forum Mathematicum, 27 (6). pp. 3233-3267. ISSN 0933-7741

[thumbnail of 26.pdf]

Official URL: http://www.degruyter.com/view/j/forum.2015.27.issue-6/forum-2013-0095/forum-2013-0095.xml?rskey=rwcVgS&result=2


In this work we introduce the definition of Schwarzenberger bundle on a Grassmannian. Recalling the notion of Steiner bundle, we generalize the concept of jumping pair for a Steiner bundle on a Grassmannian. After studying the jumping locus variety and bounding its dimension, we give a complete classification of Steiner bundles with jumping locus of maximal dimension, which all are Schwarzenberger bundles

Item Type:Article
Uncontrolled Keywords:Steiner bundle, Schwarzenberger bundle, Grassmannian
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:34826
Deposited On:18 Dec 2015 09:20
Last Modified:18 Dec 2015 09:20

Origin of downloads

Repository Staff Only: item control page